# SDR ASAA2024011649640

- Difficulty date: January 16, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N849VA
- Make and model: Airbus A320-214
- Aircraft serial: 04991
- Aircraft time: 35,188 hours, 11,749 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311278220200
- Condition: Corroded
- Location: Frm 20-21
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, FLOOR BOARD SUPPORT STRUCTURE CORRODED ON TOP AFT OF FRAME STATION 20, AT RIGHT MOST SEAT TRACK UNDER FLOORBOARD 232EF FORWARD LEFT CORNER.  GROUNDED - YES. REMOVED CORROSION ON R/H FLOOR BEAM BETWEEN FR20-FR21 Y-1292. (1) AT FR20  L= .750", W= .400", D= .011". (2) 2.5" AFT OF FR20  L= 1.50", W= .400", D= .021". (3) 9.5" AFT OF FR20  L= .900", W= .400", D= .012".ORIGINAL MATL THICKNESS .087", DEEPEST REMOVED .021", REMAINING .066". MAX ALLOWED .012", FOUND TO BE OUT OF LIMITS I.A.W A320 SRM 53-11-15-283-011 REV. 147 FIG. 1. TOOL #T8492H DUE: 12/26/2024REMOVED AND REPLACED SEAT TRACK/FLOOR BEAM FROM FR12-FR24 Y-1292 I.A.W SRM 51-72-11-911-001 REV. 147.PN: D5311278220200, PO #1082234.1
